# SDR VNAA202206099995

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 40,398 hours, 38,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM FS1000 TO FS1088
